# SDR MWEA98718

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912453
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT STATION 370 LONGERON 30 WAS FOUND CORRODED.  FRAME WAS REPAIRED USING APPROVED DATA.
